Wirot Tikjha
Wirot Tikjha
Pibulsongkram Rajabhat University
psru.ac.th üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Patterns of boundedness of the rational system xn+ 1= α 1/(A 1+ B 1 xn+ C 1 yn) and yn+ 1=(α2+ β 2 xn+ γ 2 yn)/(A 2+ B 2 xn+ C 2 yn)
E Camouzis, E Drymonis, G Ladas, W Tikjha
Journal of Difference Equations and Applications 18 (1), 89-110, 2012
152012
On the Global Character of the System of Piecewise Linear Difference Equations and
W Tikjha, Y Lenbury, EG Lapierre
Advances in Difference Equations 2010, 1-14, 2010
152010
On the global behavior of
EA Grove, E Lapierre, W Tikjha
Cubo (Temuco) 14 (2), 111-152, 2012
122012
The stable equilibrium of a system of piecewise linear difference equations
W Tikjha, E Lapierre, T Sitthiwirattham
Advances in Difference Equations 2017 (1), 1-10, 2017
82017
Role of the virtual fixed point in the Center Bifurcations in a family of Piecewise Linear Maps
L Gardini, W Tikjha
International Journal of Bifurcation and Chaos 29 (14), 1930041, 2019
22019
Periodic behavior of solutions of a certain piecewise linear system of difference equations
W Tikjha, S Jintanasonti, Y Lenbury
Thai Journal of Mathematics 13 (1), 227-236, 2015
22015
Bifurcations in a one-parameter family of Lotka-Volterra 2D transformations
L Gardini, W Tikjha
Communications in Nonlinear Science and Numerical Simulation, 105848, 2021
12021
Milnor and Topological Attractors in a Family of Two-Dimensional Lotka–Volterra Maps
L Gardini, W Tikjha
International Journal of Bifurcation and Chaos 30 (14), 2030040, 2020
12020
A necessary condition for eventually equilibrium or periodic to a system of difference equations.
W Tikjha, K Piasu
Journal of Computational Analysis & Applications 28 (2), 2020
12020
On the Periodic Behavior of a System of Piecewise Linear Difference Equations
W Tikjha, E Lapierre
International Conference on Difference Equations and Applications, 275-282, 2016
12016
Periodic solutions of a generalized system of piecewise linear difference equations
W Tikjha, E Lapierre, Y Lenbury
Advances in Difference Equations 2015 (1), 1-15, 2015
12015
Dynamics in the transition case invertible/non-invertible in a 2D Piecewise Linear Map
L Gardini, W Tikjha
Chaos, Solitons & Fractals 137, 109813, 2020
2020
EQUILIBRIUM POINT AND PERIODIC WITH PERIOD 5 OF A SYSTEM OF DIFFERENCE EQUATIONS
W Tikjha, P Phatson
Rajabhat Journal of Sciences, Humanities & Social Sciences 21 (1), 1-12, 2020
2020
Bifurcation Sequences and Multistability in a Two-Dimensional Piecewise Linear Map
W Tikjha, L Gardini
International Journal of Bifurcation and Chaos 30 (06), 2030014, 2020
2020
Periodic Solutions of a System of Piecewise Linear Difference Equations
W Tikjha, E Lapierre
Kyungpook Mathematical Journal 60 (2), 401-413, 2020
2020
On the global behavior of 𝑥ᵤ₊ ₁=| 𝑥ᵤ|− 𝑦ᵤ− 1 and 𝑦ᵤ₊ ₁= 𝑥ᵤ+| 𝑦ᵤ|
EA Grove, E Lapierre, W Tikjha
CUBO, A Mathematical Journal 14 (2), 111–152-111–152, 2012
2012
Prime Period-6 Solutions On xn+ 1=| xn|-yn+ 1 and yn+ 1= xn+| yn|-1
W Tikjha
Rajabhat Journal of Sciences, Humanities & Social Sciences 12 (1), 86-102, 2011
2011
Equilibrium Character of a Piecewise Linear System of Difference Equations
EGLYL Wirot Tikjha
THE INTERNATIONAL CONFERENCE ON DIFFERENCE EQUATIONS AND APPLICATIONS (ICDEA …, 2002
2002
สถิติ ผู้ ป่วย
สมชาย พลอย เลื่อม แสง
Academic Psychiatry and Psychology Journal 6 (4), 37-54, 1990
1990
TANGENS HYPERBOLICUS APPROXIMATIONS OF THE SPATIAL MODEL OF FRICTION COUPLED WITH ROLLING RESISTANCE
J Llibre, DJ Tonon, MQ Velter, PA Glendinning, DJW Simpson, J Lelkes, ...
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20